A polynomially solvable case of the separation problem for the Steiner partition inequalities

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autor(en): Martin A
Zeitschrift: Mathematical Methods of Operations Research
Verlag: Springer Verlag (Germany)
Jahr der Veröffentlichung: 1990
Band: 62
Seitenbereich: 277 -- 284
ISSN: 1432-2994
Sprache: Englisch


FAU-Autoren / FAU-Herausgeber

Martin, Alexander Prof. Dr.
Lehrstuhl für Wirtschaftsmathematik


Zitierweisen

APA:
Martin, A. (1990). A polynomially solvable case of the separation problem for the Steiner partition inequalities. Mathematical Methods of Operations Research, 62, 277 -- 284.

MLA:
Martin, Alexander. "A polynomially solvable case of the separation problem for the Steiner partition inequalities." Mathematical Methods of Operations Research 62 (1990): 277 -- 284.

BibTeX: 

Zuletzt aktualisiert 2018-07-08 um 16:08